# SDR K11A2024082800280

- Difficulty date: August 19, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,453 hours, 40,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Part time: 60,453 hours, 40,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STATION APPRX 520 RBL APPRX 8 FRAME SUPPORT CRACKED.
